# SDR RAIA00302041

- Difficulty date: February 6, 2003
- Submitted: February 16, 2003
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 16,393 hours, 17,321 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: C850176
- Part serial: 187
- Condition: Inoperative
- Part time: 15,466 hours, 14,840 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5623-STL- LEFT STALL WARNING INDICATION. MAINTENANCE REMOVED AND REPLACED THE LEFT STALL WARNING SENSOR.
